CSpace
subvarietiesofsmallcodimensioninsmoothprojectivevarieties
Li Qifeng
2015
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume58Issue:3Pages:519
AbstractLet X subset of P-C(N) be an n-dimensional nondegenerate smooth projective variety containing an m-dimensional subvariety Y. Assume that either m > n/2 and X is a complete intersection or that m >= N/2. We show deg(X) vertical bar deg(Y) and codim( ) Y >= codim(PN) X, where is the linear span of Y. These bounds are sharp. As an application, we classify smooth projective n-dimensional quadratic varieties swept out by m >= n/2 + 1 dimensional quadrics passing through one point.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44390
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li Qifeng. subvarietiesofsmallcodimensioninsmoothprojectivevarieties[J]. sciencechinamathematics,2015,58(3):519.
APA Li Qifeng.(2015).subvarietiesofsmallcodimensioninsmoothprojectivevarieties.sciencechinamathematics,58(3),519.
MLA Li Qifeng."subvarietiesofsmallcodimensioninsmoothprojectivevarieties".sciencechinamathematics 58.3(2015):519.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Qifeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Qifeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Qifeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.